# SDR DALA2016022201305

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON Y DUCT, UPPER SETTLEMENT AREA, 1 EA LUGS, 2 EA AND NEAR OF FLANGE 1EA. CRACKS ON Y DUCT WERE REPAIRED, WELDED) IAW SOPM 20-10-19 AND ERA 503276-11 MA REV C AND WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.  FPI WAS ACCOMPLISHED ON "Y" DUCT, NO CRACKS FOUND IAW ER/A 503276-14MA, REV C.
